# SDR AALA201708299038

- Difficulty date: August 1, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Arm
- Part number: D5754169000400
- Condition: Excess Play
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON LEFT HAND WING AILERON HINGE ARM NR 1 BEARING AT RIB 23. REPLACED HINGE ARM PER AMM 57-51-31.
